Finite time extinction for solutions to fast diffusion stochastic porous media equations

Barbu V, Da Prato G, Röckner M (2009)
Comptes Rendus Mathematique 347(1-2): 81-84.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Da Prato, Giuseppe; Röckner, MichaelUniBi
Abstract / Bemerkung
We prove that the solutions to fast diffusion stochastic porous media equations have finite time extinction with strictly positive probability. To cite this article: V. Barbu et at., C. R. Acad. Sci. Paris, Ser. I 347 (2009). (C) 2008 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Erscheinungsjahr
2009
Zeitschriftentitel
Comptes Rendus Mathematique
Band
347
Ausgabe
1-2
Seite(n)
81-84
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/1635920

Zitieren

Barbu V, Da Prato G, Röckner M. Finite time extinction for solutions to fast diffusion stochastic porous media equations. Comptes Rendus Mathematique. 2009;347(1-2):81-84.
Barbu, V., Da Prato, G., & Röckner, M. (2009). Finite time extinction for solutions to fast diffusion stochastic porous media equations. Comptes Rendus Mathematique, 347(1-2), 81-84. https://doi.org/10.1016/j.crma.2008.11.018
Barbu, V., Da Prato, G., and Röckner, M. (2009). Finite time extinction for solutions to fast diffusion stochastic porous media equations. Comptes Rendus Mathematique 347, 81-84.
Barbu, V., Da Prato, G., & Röckner, M., 2009. Finite time extinction for solutions to fast diffusion stochastic porous media equations. Comptes Rendus Mathematique, 347(1-2), p 81-84.
V. Barbu, G. Da Prato, and M. Röckner, “Finite time extinction for solutions to fast diffusion stochastic porous media equations”, Comptes Rendus Mathematique, vol. 347, 2009, pp. 81-84.
Barbu, V., Da Prato, G., Röckner, M.: Finite time extinction for solutions to fast diffusion stochastic porous media equations. Comptes Rendus Mathematique. 347, 81-84 (2009).
Barbu, Viorel, Da Prato, Giuseppe, and Röckner, Michael. “Finite time extinction for solutions to fast diffusion stochastic porous media equations”. Comptes Rendus Mathematique 347.1-2 (2009): 81-84.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar